# SDR AALA202409307684

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,413 hours, 14,841 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R EMERGENCY EXIT DOOR ARM/DISARM HANDLE GRIP PLATE FOUND LOOSE. RE-ADJUSTED EMERGENCY EXIT DOOR ARM/DISARM HANDLE GRIP PLATES PER AMM 52-22-22.
